# SDR AALA202402278101

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 38,981 hours, 16,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG27397
- Condition: Low Pressure
- Location: R2 Door
- Part time: 15,408 hours, 7,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND AFT GALLEY SERVICE (2R) DOOR SLIDE BOTTLE PRESSURE LOW.**SUPPLEMENTAL REPORT FOR (AALA202402268101): REPLACED R-2 DOOR SLIDE PER JC 08L22125001**(CLOSED).
